Navier–Stokes equations with external forces in time-weighted Besov spaces

Hideo Kozono, Senjo Shimizu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We show existence theorem of global mild solutions with small initial data and external forces in the time-weighted Besov space which is an invariant space under the change of scaling. The result on local existence of solutions for large data is also discussed. Our method is based on the Lp-Lq estimate of the Stokes equations in Besov spaces. Since we construct the global solution by means of the implicit function theorem, as a byproduct, its stability with respect to the given data is necessarily obtained.

Original languageEnglish
Pages (from-to)1781-1800
Number of pages20
JournalMathematische Nachrichten
Volume291
Issue number11-12
DOIs
Publication statusPublished - 2018 Aug

Keywords

  • 35Q30
  • 76D03
  • 76D05
  • Navier–Stokes equations
  • global well-posedness
  • singular data
  • time-weighted Besov spaces

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Navier–Stokes equations with external forces in time-weighted Besov spaces'. Together they form a unique fingerprint.

  • Cite this